×

zbMATH — the first resource for mathematics

Found 60 Documents (Results 1–60)

100
MathJax
Cao, Huai-Dong (ed.) et al., Regularity and evolution of nonlinear equations. Essays dedicated to Richard Hamilton, Leon Simon, and Karen Uhlenbeck. Somerville, MA: International Press (ISBN 978-1-57146-303-6/hbk). Surveys in Differential Geometry 19, 1-47 (2015).
MSC:  53C21 58J35 35P15 53C44
PDF BibTeX XML Cite
Janas, Jan (ed.) et al., Methods of spectral analysis in mathematical physics. Conference on operator theory, analysis and mathematical physics (OTAMP), Lund, Sweden, June 15–22, 2006. Basel: Birkhäuser (ISBN 978-3-7643-8754-9/hbk). Operator Theory: Advances and Applications 186, 103-113 (2009).
PDF BibTeX XML Cite
Janas, Jan (ed.) et al., Linear operators. Proceedings of the semester organized at the Stefan Banach International Mathematical Center, Warsaw, Poland, February 7–May 15, 1994. Warsaw: Polish Academy of Sciences, Inst. of Mathematics, Banach Cent. Publ. 38, 183-186 (1997).
PDF BibTeX XML Cite
Full Text: EuDML

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software